I need serious help

  1. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    I need serious help


    Ive been using an AI to assist with a cut cycle and I have developed serious side effects. I am clinically depressed and extremely anxious. How long after I stop this stuff do I begin to feel like me again? I vow never to touch any of this stuff again and im throwing my stash away, but its getting bad, and I couldnt understand, I did the math, and its the only solution. From what ive researched women and AI's for breast cancer can have serious depression issues. I just want to feel okay again, im in a really bad place. Skip the speeches on stupidity please, I need help, not to be cut down.

  2. Elite Member
    howwedo107's Avatar
    Stats
    5'8"  200 lbs.
    Join Date
    Dec 2011
    Posts
    5,313
    Rep Power
    1977800
    Level
    66
    Lv. Percent
    5.88%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    What AI and what's the dosages been like?
    Email me for free prodigy samples
    Ricky@pni-online.com
    www.pni-online.com
  3. New Member
    giladsworker's Avatar
    Join Date
    Jun 2012
    Posts
    20
    Rep Power
    41
    Level
    4
    Lv. Percent
    37.87%

    What is the dosage you're taking your AI at? and what AI?
    •   
       

  4. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    Forma stanzol and i was up to 7 pumps x2 a day
  5. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    I seriously cannot get any insight on this matter?
  6. New Member
    BlackGT99's Avatar
    Stats
    5'7"  180 lbs.
    Join Date
    Mar 2011
    Posts
    462
    Rep Power
    42578
    Level
    18
    Lv. Percent
    51.68%

    Probably depressed because your Test levels are in the pits from your cycle. What else did you run?
  7. Elite Member
    Danb2285's Avatar
    Stats
    6'0"  217 lbs.
    Join Date
    May 2012
    Posts
    6,391
    Rep Power
    6147599
    Level
    87
    Lv. Percent
    2.82%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    How long ago was your cycle? Are u In pct? How long ago did you stop taking the AI?How long was your ester? Like op said your test is probably in the dumps right now. You need to get through pct to start making natural test again.
    Purus labs Rep
    doin it mountain dog style in here come along for the shred fest-http://anabolicminds.com/forum/workout-logs/229302-danbs-mountain-dog.html
  8. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    My cycle ended Feb, did PCT, and then 3 months of nothing. All I was running for the cut is the AI no stims, nothing. Just this.
  9. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    I Know AI's can cause serious depression and anxiety, I just wanted to know if anyone knew the half life of the stanzol, I cant find is specifically in google, and when It might wear off where I can actually function again.
  10. New Member
    BlackGT99's Avatar
    Stats
    5'7"  180 lbs.
    Join Date
    Mar 2011
    Posts
    462
    Rep Power
    42578
    Level
    18
    Lv. Percent
    51.68%

    Quote Originally Posted by MedicMikey
    My cycle ended Feb, did PCT, and then 3 months of nothing. All I was running for the cut is the AI no stims, nothing. Just this.
    Did you run a SERM PCT, or OTC?
  11. New Member
    BlackGT99's Avatar
    Stats
    5'7"  180 lbs.
    Join Date
    Mar 2011
    Posts
    462
    Rep Power
    42578
    Level
    18
    Lv. Percent
    51.68%

    Quote Originally Posted by BlackGT99

    Did you run a SERM PCT, or OTC?
    Need more info to try and help you...
  12. Elite Member
    Danb2285's Avatar
    Stats
    6'0"  217 lbs.
    Join Date
    May 2012
    Posts
    6,391
    Rep Power
    6147599
    Level
    87
    Lv. Percent
    2.82%
    Achievements Activity ProActivity AuthorityActivity VeteranPosting ProPosting Authority

    I think all he wants to know is the half life? Which I can't help you with.
    Purus labs Rep
    doin it mountain dog style in here come along for the shred fest-http://anabolicminds.com/forum/workout-logs/229302-danbs-mountain-dog.html
  13. New Member
    MedicMikey's Avatar
    Stats
    6'3"  275 lbs.
    Join Date
    Feb 2012
    Posts
    28
    Rep Power
    49
    Level
    5
    Lv. Percent
    29.39%

    Quote Originally Posted by Danb2285 View Post
    I think all he wants to know is the half life? Which I can't help you with.
    Exactly. And thanks for the help regardless.
  14. New Member
    HollywoodHam's Avatar
    Stats
    5'10"  193 lbs.
    Join Date
    Apr 2012
    Posts
    79
    Rep Power
    87
    Level
    8
    Lv. Percent
    48.6%

    damn bro have some patience, you only posted this thread 6 hours prior, and your already getting anxious.

    Quote Originally Posted by MedicMikey View Post
    I seriously cannot get any insight on this matter?
  15. Senior Member
    rubberring's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Dec 2007
    Age
    41
    Posts
    2,933
    Rep Power
    5424
    Level
    38
    Lv. Percent
    46.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Danb2285 View Post
    I think all he wants to know is the half life? Which I can't help you with.
    Quote Originally Posted by MedicMikey View Post
    Exactly. And thanks for the help regardless.
    Did you try googling "formastane half life"? Looks to be approx. 12 hours transdermally.

    However, that doesn't mean your suppressed estrogen and/or cortisol levels will snap back to normal immediately upon cessation. Give it a few weeks.
    RTR.
  16. Senior Member
    rubberring's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Dec 2007
    Age
    41
    Posts
    2,933
    Rep Power
    5424
    Level
    38
    Lv. Percent
    46.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by HollywoodHam View Post
    damn bro have some patience, you only posted this thread 6 hours prior, and your already getting anxious.
    Quit being such a cracker.
    RTR.
  17. Advanced Member
    broda's Avatar
    Stats
    5'10"  167 lbs.
    Join Date
    May 2012
    Posts
    750
    Rep Power
    24702
    Level
    22
    Lv. Percent
    75.95%

    Quote Originally Posted by BlackGT99 View Post
    Did you run a SERM PCT, or OTC?
    Still need this ^^^
  18. New Member
    HollywoodHam's Avatar
    Stats
    5'10"  193 lbs.
    Join Date
    Apr 2012
    Posts
    79
    Rep Power
    87
    Level
    8
    Lv. Percent
    48.6%

    lol
    Quote Originally Posted by rubberring View Post
    Quit being such a cracker.
  19. Diamond Member
    T-Bone's Avatar
    Join Date
    Jan 2004
    Posts
    16,507
    Rep Power
    6470016
    Level
    100
    Lv. Percent
    66.97%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    I love ham!. Haven't had any good ham in a while!
  20. Senior Member
    rubberring's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Dec 2007
    Age
    41
    Posts
    2,933
    Rep Power
    5424
    Level
    38
    Lv. Percent
    46.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by RH2012 View Post
    lol, i thought you was makin some kind of racial joke there for a minute. i almost started talkin bad about tuscaloosa..
    Hey, that's okay. Tuscaloosa's a dump. I only claim the football team. There's a reason I've lived in NorCal for the last 20 years... well, besides my love for all things gay, liberal, Latino, and/or Islamic. Wait... wut?
    RTR.
  

  
 

Similar Forum Threads

  1. Replies: 21
    Last Post: 03-16-2010, 10:37 AM
  2. Need serious help
    By rpcenter78 in forum Post Cycle Therapy
    Replies: 6
    Last Post: 08-03-2009, 10:47 PM
  3. Need serious help with my stack
    By jherman08 in forum Supplements
    Replies: 21
    Last Post: 08-01-2008, 04:27 AM
  4. Need serious help with bench
    By wrasslin116 in forum Powerlifting/Strongman
    Replies: 26
    Last Post: 09-07-2007, 08:59 PM
  5. Need serious help
    By getfit28 in forum Anabolics
    Replies: 5
    Last Post: 03-08-2007, 11:22 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in